# SDR DALA2016100707098

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 73,194 hours, 55,462 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LOWER CAP PER W/C 5710-0110-05A SHOWS A CRACK INDICATION AT 6:30 POSITION TOTAL LENGTH OF CRACK TO BE DETERMINED AFTER DISASSEMBLY PER W/C 57-10-0110-05B.  HFEC INSPECTION WAS ACCOMPLISHED ON RH WING REAR SPAR LOWER CAP ONE CRACK WAS FOUND (LENGTH 0.880 IN) PER W/C 5710-0110-05B EQUIPMENT PHASEC 3D C/N 1381 EXP: 20-OCT-16 AND THE REPAIR WAS PERFORMED PER AMDS CARD 5710-0110-06 BOEING DRAWING J060271-510 REV. T AND ER/A 550317-14 AD REV. ORIG. (LP8295892)
